# SDR SIMA200429801

- Difficulty date: October 13, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED THE EXISTING SERVICE DOOR SILL AND INSTALLED NEW SILL.  REPAIR DONE IAW REPAIR STATMENT AND EM53-013.  (SW21200501190)
